# SDR A6WA200740442

- Difficulty date: August 9, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- System (JASC): 2613 · Overheat Detection
- Part: Element
- Condition: Malfunctioned
- Location: Lt Pylon
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

LT 14TH DUCT MESSAGE INTERMITTENT, INFLIGHT.  COMPLIED WITH QRH.  REMOVED AND REPLACED LEFT PYLON SENSING ELEMENT IAW AMM 36-21-04.  TEST GOOD AT THIS TIME.  (M)
